# SDR SWAA2022040580613

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #5 SPOILER UPPER SURFACE HAS AREA OF CE AREA DELAMINATION 13.0' FROM I/B EDGE; 8.0' FROM AFT FT EDGE / REPAIRED LEFT WING #5 SPOILER UPPER SURFACE AREA OF DELMANATION 13.0' FROM I/B EDGE & 8.0' FROM AFT EDGE I.A.W B737-700 SRM'S 57-70-01-2R-1 REV 68 & 51-70-10-2R-2 REV 68 & 57-70-01-0I-2 REV. 68 &51-70-10-2R-0 REV. 68 AND B737-700 AMM 51-21-99-300-801 REV 69 (A86468) (A36262) (A61816)(A50390)(A58061)(A06746)
